# SDR AALA20120512002

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 67,465 hours, 24,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ENTRY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT ENTRY SLIDE LIGHT, OPS CHECK NORMAL.
